The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The decision on not belonging to the minimal covering members of function sets preserving ternary regularly separable relations in partial Four-Valued Logic
Pages: 16-18
Year: Issue:  4
Journal: Journal of Yueyang Normal University

Keyword:  多值逻辑 完备性 Sheffer函数 最小覆盖;
Abstract: 根据部分K值逻辑的完备性理论[1]以及准完备集之间的相似关系理论[2],定出了必不属于部分四值逻辑中保三元正则可离关系函数集之最小覆盖的成员.
Related Articles
No related articles found